MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL ADVISA MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC EUROPE SARL ADVISA MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number A2DR01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary:the device was returned and analyzed.The returned device identified a failure condition that disappeared during analysis.Analysis of the hybrid revealed that there was a save to disk data to review as the device had showed that the device had depleted at a faster rate than expected.Both loaded and unloaded pacing current drain levels were high for this device.There was evidence of a high current drain condition on the hybrid.Additional analysis of the hybrid at product analysis laboratory, tempe revealed the device had nominal current drain when received in pal on the powered carrier.The reported failure had cleared during transit.Attempts to reintroduce the elevated current drain were unsuccessful.Current drain remained nominal with the device at 37ºc and test patterns loaded into memory.No ctas or other anomalies were noted on the sawn edges of the scsp.No anomalies were noted on the flip-chip ic solder bumps during x-ray inspection.No hybrid anomalies were identified.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The implantable pulse generator (ipg) was returned to the manufacturer, analyzed, and tested out of specification.No patient complications have been reported as a result of this event.

Brand Name
ADVISA MRI SURESCAN
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key20462045
Report Number9614453-2024-04029
Device Sequence Number8855816
Product Code NVZ
UDI-Device Identifier00763000059613
UDI-Public00763000059613
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2019
Device Model NumberA2DR01
Device Catalogue NumberA2DR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Initial Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
407658 LEAD, 507658 LEAD.
Patient SexFemale